# SDR SWIA95779

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 3150 · Central Warning
- Part: Breaker
- Condition: Tripped
- Location: Aural Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AURAL WARNING BREAKER POPPED, RESET AS PER CHECKLIST.  AURAL WARNING MAP ANNUNICATOR ILLUMINATED, BREAKER STAYED RESET.  INSTALLED SERVICEABLE BACK UP BATTERY, RERACKED AURAL WARNING UNIT AND CHECKED CONNECTIONS PINS, POWERED UP A/C AND ALL CKS GOOD.
